Some new fixed point theorems for compatible mappings in partial metric spaces

Volume 18, Issue 3, pp 346--356 http://dx.doi.org/10.22436/jmcs.018.03.09 Publication Date: July 05, 2018       Article History

Authors

Laila A. Alnaser - Deanery of Academic Services, Taibah University, Al-Madinah Al-Munawwarah, 41411, Kingdom of Saudi Arabia Durdana Lateef - Deanery of Academic Services, Taibah University, Al-Madinah Al-Munawwarah, 41411, Kingdom of Saudi Arabia Jamshaid Ahmad - Department of Mathematics, University of Jeddah, P. O. Box 80327, Jeddah 21589, Kingdom of Saudi Arabia


Abstract

The aim of this paper is to prove common fixed point theorems for compatible mappings of type (A) for three self mappings satisfying certain contractive conditions and its topological properties in partial metric spaces.


Keywords


MSC


References